JOURNAL ARTICLE

Pituitary apoplexy and rivaroxaban

S Ly, A Naman, B Chaufour-Higel, M Patey, C Arndt, B Delemer, C F Litre
Pituitary 2017, 20 (6): 709-710
28831662
Pituitary apoplexy (PA), defined by the occurrence of a massive hemorrhagic necrotic rearrangement within a pituitary adenoma, is rare. Its occurrence can be associated with certain risk factors, including anticoagulation. We report the first case of PA with rivaroxaban which is one of the new oral anticoagulants: a 73 year-old patient presenting with severe headache and visual field deterioration. Surgery was performed. Radiotherapy treatment was decided three months after surgery because of tumor residue.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
28831662
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.